# SDR SWAA2022090742618

- Difficulty date: August 17, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR THRESHOLD Z ANGLE HAS CORROSION AT B.S. 947-992 RBL 50 / [01] REMOVED CORROSION ON AFT GALLEY DOOR THRESHOLD Z ANGLE AT STA. 947+16 ? 992-8 RBL 50; REMOVED .015? MATERIAL FROM .080? FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.;[02] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS.;[03] REMOVED DAMAGED Z ANGLE PER SRM 51-40-02.;[04] REMOVED AND REPLACED AFT SERVICE DOOR THRESHOLD Z-ANGLE (INNER CHORD) FROM STA. 887+7' TO STA. 1007; RBL 50' PER SRM 51-40-02.;[05] 4. RAJESH ALI (TECHNICIAN); 23-AUG-2022 10:01 UTC REMOVED AND REPLACED AFT SERVICE DOOR THRESHOLD Z-ANGLE (INNER CHORD) FROM STA. 887+7' TO STA. 1007; RBL 50' PER SRM 51-40-02. C/W RII INSPECTION.
